# SDR REXA2016121702553

- Difficulty date: December 17, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 25,721 hours, 23,125 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 601R9310515
- Part serial: 2718
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE. FLAPS IN 0 POSITION.   R & R LEFT BPSU IAW AMM 27-51-10 OPS CHECK GOOD.
